# SDR 2003UALA00639

- Difficulty date: August 19, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 40,366 hours, 23,483 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE APPROX. 4 & ONE-HALF INCHES LONG IN FWD LEFT FUSELAGE 2 INCHES ABOVE ORANGE STRIPE BELOW 2ND WINDOW .  MAJOR REPAIR ACCOMPLISHED, INSTALLED DOUBLER REPAIR.
